Opioid Induced Constipation 2018-02-27T04:55:53+00:00

Opioid Induced Constipation

Opioids are effective pain relievers, but often have the side effect of constipation. These medicines affect the gastrointestinal tract in a variety of ways. Opioids increase the amount of time it takes stool to move through the gastric system. This results in food that fails to travel through the digestive tract.

Symptoms

  • Stools that are hard and dry.
  • Difficulty such as straining, forcing, and pain when defecating.
  • A constant feeling that you need to use the toilet.
  • Bloating, distention, or bulges in the abdomen.
  • Abdominal tenderness.
  • Are You Eligible?

    If you or a loved one is experiencing these symptoms and/or is diagnosed with a substance use disorder, consider participating in a clinical research study today. To learn if you qualify, please contact CNS today.
  • Please let us know what your primary diagnosis is or which type of study you are interested in.
  • By submitting this form you are giving consent for CNS to contact you regarding clinical research only. CNS does not sell or give away personal information to 3rd parties.

“This company is very professional and courteous. My goal in life is to help out as best as I can, to defeat and destroy these illnesses. By being a strong candidate I know I am only doing a small part, but with CNS behind me, I know that maybe someday these mental illnesses will be a thing of the past for our present generations and into the future!”

Study Participant